Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why I get chest pains all of a sudden ?

I got 2 questions to ask you. In December, I got diganose with a heart disease called Mitral Valve Prolapse . They don't know why I get chest pains. I have asthma and I take my puffer everyday but I don't know why I get chest pains all of a sudden ? I want to know I been getting them?
Asked On : Wed, 28 Jul 2010
Answers:  2 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome.Very difficult to give you the reason for your chest pains without examining you.You consult a cardiologist for the proper evaluation of your cardiac status.Good luck.
Answered: Tue, 11 Oct 2011
I find this answer helpful
  Anonymous's Response
Hi, my 10y/o daugther diagnosed of MVP w/ trivial regurgation and also sinus aryhtmia. as of now, her maintenance med is propranolol 20mg daily. Inspited of that she's still complaining of chest pain. Is there's a posibly that the stage of ruegrgation could lead to severe? how long it will take to become severe stage?
Answered: Sat, 19 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor